# SDR CA140326002

- Difficulty date: March 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW206B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK WAS NOTICED ON LT ENGINE DECK AFTER ENGINE SHUTDOWN. AFTER POWER UP THE HELICOPTER AND TURNED ON MAIN FUEL PUMP, FUEL WAS LEAKING FROM FUEL FILTER HOUSING DRAIN PLUG ABOUT 2 DROPS/SECOND.  THEY PULLED THE PLUG AND REINSTALLED IT. RE-POWERED UP AND TURNED ON FUEL PUMP, THE LEAKAGE AMOUNT REDUCED.  IT WILL STILL HAVE A FEW DROPS ONCE PUMP WAS TURNED ON AND AFTER ENGINE IS SHUTDOWN. ENGINE FUEL FILTER WAS REPLACED 40FH AGO. TROUBLESHOOTING ON-GOING.
